# SDR AALA202401315480

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 48,932 hours, 18,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Emer Ops Sys
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL CAUTION CHECK DOOR 3R DOOR PRESSURE ILLUMINATED INTHE DESCENT AND REMAINED ON UNTIL AFTER DOOR 1R WAS OPENED. MAINTENANCE SERVICED THE R3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
